# SDR DALA2016040602719

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 49,140 hours, 28,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 200-128
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER G7 GALLEY AND FORWARD LAVATORY FLOOR SUPPORTS, BS 200-BS 218, LBL 18.  REPAIRED IAW SRM 53-00-01 AND DWG 9936534 AND  9936535.
